Quantitative estimates for simple zeros of L-functions

Andrew Booker, M. B. Milinovich, Nathan Ng

Research output: Contribution to journalArticle (Academic Journal)peer-review

124 Downloads (Pure)

Abstract

We generalize a method of Conrey and Ghosh (Invent. Math. 94 (1988)) to prove quantitative estimates for simple zeros of modular form L-functions of arbitrary conductor.
Original languageEnglish
Pages (from-to)375-399
Number of pages25
JournalMathematika
Volume65
Issue number2
Early online date7 Jan 2019
DOIs
Publication statusPublished - Feb 2019

Fingerprint Dive into the research topics of 'Quantitative estimates for simple zeros of <i>L-</i>functions'. Together they form a unique fingerprint.

Cite this